# SDR AALA201903269026

- Difficulty date: March 21, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 52,742 hours, 24,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 20 CRACKED AT THE LEFT LOWER INBOARD DOOR STOP FITTING.  REPAIRED THE FRAME IAW EA 53-0232-18.
